MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0023
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for a pulse field ablation (pvi) procedure with farapulse.After transseptal crossing, when the versacross rf wire was removed, the physician noted that tip of the wire was black.The charring could not be removed.No patient complications reported.The procedure was completed successfully.Product is available for return.No other issues were reported.
 
Additional Manufacturer Narrative
Due to additional information received, this report is being submitted to updated in the field describe event or problem (b5) in section b adverse event/product prob.The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for a pulse field ablation (pvi) procedure with farapulse.After transseptal crossing, when the versacross rf wire was removed, the physician noted that tip of the wire was black.The charring could not be removed.No patient complications reported.The procedure was completed successfully.Product is available for return.No other issues were reported.It was further reported that the radio frequency (rf) was applied twice using the same rf wire on the 1 sec constant setting.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected using vhx, and charring was noted on distal tip and insulation damage noted on the distal tip.Next, the device passed dimensional testing, since the wire body and proximal end outer diameter, electrode height and electrode/heat shrink gap for the rf wire were within specifications.The reported allegation of charring was then confirmed.However, the code 'no problem detected' was indicated as cause code based on the information provided within the event description along with the returned product analysis.Charring is anticipated through rf delivery in the patient and the user applied less than 5 rf delivery attempts as per the ifu instructions.Therefore, although charring occurred and was confirmed, it is not considered a risk to the patient and is inherent in rf delivery and transseptal puncture workflow.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It has been reported that a versacross access solution kit was selected for use for a pulse field ablation (pvi) procedure with farapulse.After transseptal crossing, when the versacross rf wire was removed, the physician noted that tip of the wire was black.The charring could not be removed.No patient complications reported.The procedure was completed successfully.Product is available for return.No other issues were reported.It was further reported that the radio frequency (rf) was applied twice using the same rf wire on the 1 sec constant setting.The product has been received for analysis.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20977297
Report Number2124215-2024-80619
Device Sequence Number18293246
Product Code DXF
UDI-Device Identifier00685447007449
UDI-Public(01)00685447007449
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0023
Device Catalogue NumberVXSK0023
Device Lot Number0033937990
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/13/2025
03/31/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date01/28/2025
04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown